Curriculum Vitae of  Dr. Yifei Pan

                                                 Department of Mathematical Sciences

                                       Indiana University-Purdue University Fort Wayne

                                                               260-481-6229 (office)

                                                                 260-481-6880 (fax)




1. Educational Experience


    Ph.D. The University of Michigan, 1990.

    M. A. Mathematics, Jiangxi Normal University, China, 1984.

    B. S. Mathematics in Math Education, Jiangxi Normal University, China, 1982.  

 2. Professional Experience

    Guest Professor at Jiangxi Normal University 2004-

     Visiting Professor at Tongji University,  Shanghai, China

     Director of The Java Technology Training Center (

     Director of The Java Technology Research Center at IPFW. (

     Professor, Indiana University - Purdue University Fort Wayne, 2001 -present.

     A Research Fellow at University of Provence, France, May 1-June 1, 1997.

     Associate Professor, Indiana University-Purdue University at Fort Wayne, 1995 -2001.

    Assistant Professor, Indiana University-Purdue University at Fort Wayne, 1991 –95. 

     Visiting Assistant Professor, Indiana University-Purdue University at Fort Wayne, 1990 - 1991.

     Teaching Assistant, The University of Michigan, 1985-89.

  3. Awards and Honors


   The Pippert Science Research Scholar Award ($2000), 2001

  The Researcher of the year 2000 of Sigma Xi at IPFW.

   A research grant from France as Research Fellow.

   National Science Foundation Grant for developing Java Programs for Mathematics, summer 2000.

  IU Research Travel Grant, 1997.

   Purdue Research Foundation Summer Faculty Grant, 1996.

   Purdue Research Foundation Summer Faculty Grant, 1993.

  IU Research Travel grant , 1993.

   IPFW Summer Research Grant, 1992.

  Rackham Predoctoral Fellowship, The University of Michigan, 9/89-9/90.

   IPFW International travel grant 1994.

   PRF International travel grant 1995.


 4.  Memberships in Academic, Professional, and Scholarly Societies


       American Mathematical Society member for 1985-1991, 1993-present.  

 5.  Computer Science


     Sun Certified programmer for Java2 Platform.

     Java2 Platform and J2EE

     Java training for IT industry.

     The director of the project: Graphical Visualization of Math Concept, Theorem and Method on the Internet,  

     funding pending from Indiana State Higher Education.

     Have written many Java Applets that demonstrate math concepts and graphics. They can be viewed at 

Developer of A Web-enabled System for distance learning based on J2EE.

     Win32 API: I have written various programs used on Internet: PopupMustDie (kill all popup windows),        

      Stayconnected (Internet connection)

      Visual basic

     The current effort is to build a system to support distance learning of mathematics using 100% pure Java


     Window NT

     Unix, Solaris 8


     XML, HTML, MathML,. OpenMath


   6. Research Publications in refereed Journals

           30. A. Coffman and Y. Pan,  Some nonlinear differential inequalities and an application to Hölder continuous almost complex structures,
                   Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire (2) 28 (2011), 149-157.

           29. Y. Pan and M. Wang, A uniqueness result for ordinary differential equations with singular coefficients.
                   Electron. J. Differential Equations 2009, No. 56, 6 pp.

           28. Han Jing, Shaoyu Dai, and Y. Pan, On unique continuation property for the sub-Laplacian in the Heisenberg group,
                   in Chinese, J. Systems Sci. Math. Sci. 28 (2008), no. 1, 99--106.

           27. A. Coffman and Y. Pan, Proper holomorphic maps from domains in C2 with transverse circle action,
                   Chinese Annals of Mathematics (English Series B) (5) 28 (2007), 533-542.

           26.  Y. Pan, Proper holomorphic self-maps of smooth bounded Reinhardt domains in Cn,

                    Sci. China, Ser. A. 48 (2005), 318—323.

           25.  J. Han and Y. Pan, On smooth CR homeomorphisms between real hypersurfaces in Cn,

                      J. Jiangxi Normal University (5) 29 (2005), 400—403

24.   C. Zhu, Y. Pan,  Existence of Random Solution for a Class of Random Operator equations, 

Acta Math. Sci. Ser. A Chin. Ed. 23 (2003), no. 3, 276--279

           23.    Y. Pan,  B. Coupet and  A. Sukhov, Proper Holomorphic Self-maps of Quasi-Circular Domains,

                  Nagoya Math. J Vol. 164 (2001) 1-16.

           22.    A. Coffman, D. Legg, and Y. Pan, A Taylor Series Condition for Harmonic Extension, 

                  Real Analysis Exchange 28 (2002/03), no. 1, 235--253             

21.     D. Legg, Y. Pan, Discontinuity Of Best Harmonic Approximants,

         Journal of Approximation Theory, 96, 202-212 (1999)

20.     B. Coupet , Y. Pan , A. Sukhov, On Proper Holomorphic Mappings From 

                   domains with T-action,  Nagoya Mathematical Journal  154 (1999), 57-72.       

19.     Y. Pan, Thomas Wolff,  A Remark On Unique Continuation,

Journal of  Geometric Analysis, 8; no 4 (1998), 599-604

18.     Y. Pan,  A Characterization of the Finite Multiplicity of a CR Mapping,

Michigan Math. Journal   43 (1996)  466-474.

           17.  Y. Pan, Biholomorphic mappings between bounded domains in C ,

                   Manuscripta Mathematica,  90, 317-331  (1996)    

           16.  X. Huang, Y. Pan, On proper holomorphic self-mappings of Hartogs domains in C , 

               Complex variables: theory and Applications,  vol. 29, 81-85 (1996)

           15.  X. Huang, Y. Pan, On proper holomorphic mappings between  real analytic domains in C ,  

              Duke Journal of  Math. Vol. 82, 1-10, 1996

           14.  Y. Pan, Unique continuation of weakly conformal mappings between Riemannian 

             manifolds,  Rocky Mountain Journal of Math.  1995 vol. 25, no. 4, 1477-1483.

           13.  Y. Pan, Real analyticity of homeomorphic CR mappings between real analytic hypersurfaces in C ,

             Proceedings of  American Mathematical   Society, Feb. 1995, vol. 123, no. 2,    


           12.  X. Huang, Krantz, D. Ma, Y. Pan, A Hopf lemma for holomorphic functions and applications, 

               Complex variables: theory and applications, 1995, vol. 26, no.4,  273-276.

           11.  X. Huang, Y. Pan, Proper holomorphic self-mappings of Hartogs domains in  C , 

                 Michigan Journal of Math. 1993, vol. 4, 211-216.

           10.  Y. Pan, Unique continuation of Schrodinger operators with singular potentials,

                Communications in Partial differential equations, 1992, vol. 17, 953-965.

           9.  Y. Pan, Proper holomorphic self-mappings of Reinhardt domains,

                 Math. Zeitschrift, 1991, vol.  208, 289-295.

           8.  Y. Pan,  The asymptotic behavior of analytic functions with positive real part,

                Journal of Math. Research and Exposition, 1988 , vol. 8, 45-50.

           7.   K. Hu, Y. Pan, On sections of odd univalent  functions,

               Chinese Ann. of Math.,  1984,  vol. 4 (5B), 727-730.

           6.   K. Hu, Y. Pan,  On a theorem of Szego,

               Journal of Math. Research and Exposition, 1984, vol. 4, no. 1 41-44.

           5.   Y. Pan,  On a result of Yamaguchi,

              Journal of Jiangxi Teacher's University, 1984, vol. 2, 28-32.

           4.   Y. Pan and X. Liao,  On the estimates of bounded analytic functions,

              Journal of Jiangxi Normal University, 1984, vol. 1, 21-24.

           3.  Y. Pan and Ke Hu, On a coefficient problem of close-to-convex functions,

              Journal of Jiangxi Normal University, 1983, vol. 1, 23-27.

           2.  Y. Pan, On a property of functions of Hardy Space,

              Journal of Jiangxi Normal University, 1983, vol. 1, 28-31.

           1.  Y. Pan,  On starlike radius of sections of a class of analytic functions,

             Journal of Jiangxi Normal University, 1983, vol. 1, 32-35.